advertisement
Question
Posted by: dj | 2008/06/02

period comes two days earlier

hi doc.
i just want to find out if this is normal or not.
i am on triphasil and i start on the red pill on a saturday
until a few mnths ago i used to get my period by the wednesday(then i used tio takke my pill at nite) for the last two mnths ive been taking the pill in the morning and i noticed that i get my period two days earlier,the monday and this mnth i got it the sunday...is this ok or is it not.
thnx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is okay.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement